Stability of Singularly Perturbed Systems with Delay on Homogeneous Time Scales

Conference paper
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 1196)


Conditions for the exponential stability of a linear singularly perturbed system with the small parameter defined on homogeneous time scales are presented. To this aim given system is decomposed onto two subsystems of smaller dimensions than the original one, i.e. onto slow and fast subsystems. It is shown that exponential stability conditions for the system do not depend on small parameter.


Time scale Exponential stability Slow subsystem Fast subsystem Small parameter 



The work of Olga Tsekhan was partially supported under the state research program “Convergence-2020” of Republic of Belarus: Task 1.3.02. The work of Ewa Pawluszewicz was supported by grant No. WZ/WM/1/2019 of Bialystok University of Technology, financed by Polish Ministry of Science and Higher Education.


  1. 1.
    Bartosiewicz, Z., Piotrowska, E., Wyrwas, M.: Stability, stabilization and observers of linear control systems on time scales. In: Proceedings of the 46th IEEE Conference on Decision and Control New Orleans, LA, USA, pp. 2803–2808 (2007)Google Scholar
  2. 2.
    Bartosiewicz, Z., Kotta, U., Pawłuszewicz, E.: Equivalence of linear control systems on time scales. Proc. Est. Acad. Sci. Phys. Math. 55(1), 43–52 (2006)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Belikov, J., Bartosiewicz, Z.: Stability and stabilizability of linear time-delay systems on homogeneous time scales. Proc. Est. Acad. Sci. 66(2), 124–136 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bohner, M., Peterson, A.: Dynamic Equations on Time Scales. Birkhäser, Boston (2001)CrossRefGoogle Scholar
  5. 5.
    Davis, J.M., Gravagne, I.A., Marks II, R.J.: Convergence of unilateral Laplace transforms on time scales. Circ. Syst. Signal Process. 29(5), 917–997 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Elsgolts, L.E., Norkin, S.B.: Introduction to the Theory of Differential Equations with Deviating Argument. Nauka, Moscow (1971)Google Scholar
  7. 7.
    Gajic, Z., Shen, X.: Parallel reduced-order controllers for stochastic linear singularly perturbed discrete systems. IEEE Trans. Autom. Control 36(1), 87–90 (1991)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Hilger S.: Ein Maßkettenkalkumit Anwendung auf Zentrumsmannigfaltigkeiten. Ph.D. thesis, Universitat Wurzburg (1988)Google Scholar
  9. 9.
    Kokotovic, P.V., Khalil, H.K., O’Reilly, J.: Singular Perturbation Methods in Control: Analysis and Design. Academic Press, London (1986)zbMATHGoogle Scholar
  10. 10.
    Kurina, G.A., Dmitriev, M.G., Naidu, D.S.: Discrete singularly perturbed control problems (a survey). Dyn. Contin. Discrete Impulsive Syst. Ser. B Appl. Algorithms 24, 335–370 (2017)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Liu, X., Zhang, K.: Existence, uniqueness and stability results for functional differential equations on time scales. Dyn. Syst. Appl. 25(4), 501–530 (2016)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Naidu, D.S., Price, D.B.: Singular perturbations and time scales in the design of digital flight control systems, NASA Technical report 2844 (1988)Google Scholar
  13. 13.
    Pötzsche, C., Siegmund, S., Wirth, F.: A spectral characterization of exponential stability for linear time-invariant systems on time scales. DCSD-A 9(5), 1223–1241 (2003)Google Scholar
  14. 14.
    Su, W.C., Gajic, Z., Shen, X.M.: The exact slow-fast decomposition of the Algebraic Riccati equation of singularity perturbated systems. IEEE Trans. Autom. Control 37(9), 1456–1459 (1992)Google Scholar
  15. 15.
    Tsekhan, O.B.: Decoupling transformation for linear stationary singularly perturbed system with delay and its applications to analysis and control of spectrum. Vesnik Yanka Kupala State Univ. Grodno. Ser. 2 Math. Phys. Inform. Comput. Technol. Its Control 7(1), 50–61 (2017). (in Russian)Google Scholar
  16. 16.
    Tsekhan, O., Pawluszewicz, E.: Slow-fast decomposition of singularly perturbed system with delay on time scales. In: The 20th International Carpathian Control Conference, Kraków-Wieliczka, Poland (2019)Google Scholar
  17. 17.
    Tsekhan, O.: Complete controllability conditions for linear singularly perturbed time-invariant systems with multiple delays via Chang-type transformation. Axioms 8(71), 1–19 (2019)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Bialystok University of TechnologyBialystokPoland
  2. 2.Yanka Kupala State University of GrodnoGrodnoBelarus

Personalised recommendations